Remarks on the existence of uniquely partitionable planar graphs

Borowiecki, M. and Mihók, P. and Tuza, Zsolt and Voigt, M. (1999) Remarks on the existence of uniquely partitionable planar graphs. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 19 (2). pp. 159-166.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:58
Last Modified: 11 Dec 2012 14:58
URI: http://eprints.sztaki.hu/id/eprint/2203

Update Item Update Item